# SDR SWIA2020020648276

- Difficulty date: January 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 280 BEAM AT FS 280 LBL 13  WL 69.5   (C-CHECK) RO 2/04/2020   REMOVED CRACKED AREA IAW BOMBARDIER REO. CRACK WAS FOUND TO BE WITHIN HORIZONTAL FLANGE ONLY ON LOWER SECTION OF 280 BEAM. PREFORMED REPAIR SCHEME "A" IAW BOMBARDIER REO. RESTORED AIRCRAFT FINISHES IAW SKYWEST CRJ200 SRM. APPLIED CORROSION PREVENTATIVE IAW SKYWEST CRJ200 SRM.  FOR CORRECTIVE ACTIONS, TASK CARD AND FORM M337, SEE CP 20222488. / DUE  TO IN CORRECT MATERIAL USED FOR REPAIR BRACKET.REWORK ACCOMPLISHED ON W/C #1080
